MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ijtb.2016.06.002

Медицинская библиотека · The Indian journal of tuberculosis · 2016

Anaphylaxis to rifampicin and pyrazinamide in a child with tuberculous meningitis: A case report.

Nadri Gulnaz, Taneja Sunil, Singh Varinder, Mittal Purvi

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Rifampicin (RFP) and pyrazinamide (PZA) are the primary anti-tubercular drugs with a considerably safe profile. However, none of the drugs are without adverse reactions. They both can lead to a variety of adverse effects including life-threatening anaphylaxis. We report an interesting and possibly the first case of concurrent hypersensitivity to two primary anti-tubercular treatment (ATT) drugs. Hypersensitivity to RFP and PZA was confirmed in this patient by drug provocation and intradermal skin testing. He improved on alternative ATT regime withdrawing RFP and PZA.

Для цитирования: Nadri Gulnaz, Taneja Sunil, Singh Varinder, Mittal Purvi. Anaphylaxis to rifampicin and pyrazinamide in a child with tuberculous meningitis: A case report.. The Indian journal of tuberculosis. 2016. DOI: 10.1016/j.ijtb.2016.06.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.